question-icon

What causes itching sensation all over body after eating crabs?

default
Posted on Mon, 18 May 2015
Question: I would like to know after I ate crab legs , I start to itch look like a mosquito bite? Is this a side effects?
doctor
Answered by Dr. Vidya KR (16 minutes later)
Brief Answer:
Allergic reaction

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

With your description of symptoms, after eating crab legs with rashes. it's suggestive of allergy. For mild cases with rash and allergy can be managed with levocetrizine and montelukast medication. for itching calamine lotion can be used. If itching increases and difficulty in breathing occurs, you need to get hospitalized for further management.


Hope I answered your query. Feel free to ask further related query.

Wish you a good health.

Regards
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Vidya KR (14 minutes later)
IS the vocetrizine and montelukast medication on generic, or brand. ?
Do I need the physician's prescription for that kind of medication?
doctor
Answered by Dr. Vidya KR (9 hours later)
Brief Answer:
Generic names

Detailed Answer:
Hi, thanks for follow up query.

Levocetrizine and montelukast are generic names. These are available as over the counter without prescription also.

Hope I answered your query. Feel free to ask further related query.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vidya KR

General & Family Physician

Practicing since :2011

Answered : 1561 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes itching sensation all over body after eating crabs?

Brief Answer: Allergic reaction Detailed Answer: Hi, thanks for using Healthcaremagic. I went through your query and understood your concerns. With your description of symptoms, after eating crab legs with rashes. it's suggestive of allergy. For mild cases with rash and allergy can be managed with levocetrizine and montelukast medication. for itching calamine lotion can be used. If itching increases and difficulty in breathing occurs, you need to get hospitalized for further management. Hope I answered your query. Feel free to ask further related query. Wish you a good health. Regards